# SDR CALA0400112

- Difficulty date: February 13, 2004
- Submitted: February 16, 2004
- Operation: Air carrier
- Aircraft: N14347
- Make and model: Boeing 7373T0
- Aircraft serial: 23585
- Aircraft time: 49,642 hours, 26,094 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Hinge
- Part number: 6552863507
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN R-2 DOOR HINGE HOUSING AT LOWER SURFACE, STA 954, RBL 55, WL 230.  THE HOUSING WAS REMOVED AND REPLACED IAW SRM 51-40-02.
